# SDR P5CA0300996

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 55,537 hours, 10,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323111
- Part serial: GS110
- Condition: Deployed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO INSERT SAFETY PIN IN SLIDE, FOR SLIDE TIME CHANGE, SLIDE INADVERTENTLY DEPLOYED INSIDE A/C.  SLIDE MANUALLY DEFLATED/REPLACED WITH SERVICEABLE UNIT.
